New here? Register in under one minute   Already a member? Login225791 questions, 981762 answers  

  DearCupid.ORG relationship advice
  Got a relationship, dating, love or sex question? Ask for help!Search
 New Questions Answers . Most Discussed Viewed . Unanswered . Followups . Forums . Top agony aunts . About Us .  Articles  . Sitemap

Birth control issues!

Tagged as: Health<< Previous question   Next question >>
Question - (28 February 2010) 3 Answers - (Newest, 1 March 2010)
A female United States age 30-35, *rauballe writes:

Hi All-

I can't find a good answer to my particular situation anywhere, so I figured I would try here. I am having some birth control issues. I have switched between several brands over the past year and I cannot seem to keep my periods regular. The pattern seems to involve brown discharge a week or two before the scheduled period. When the time comes for the actual period I get a light one or nothing at all. I have taken multiple pregnancy tests but am never pregnant.

At this point even if I miss a whole period I just assume I am not pregnant, which could be dangerous if I every really was. So what should I do, keep switching around? Leave it be? I know I should really just be working more closely with a doctor, but the lack of health insurance makes these things more difficult!

View related questions: discharge, period, pregnancy test

<-- Rate this Question

Reply to this Question


Share

Fancy yourself as an agony aunt? Add your answer to this question!

A female reader, LilPixie United Kingdom +, writes (1 March 2010):

LilPixie agony auntThe irregular periods will be because you've been switching pills. As for the discharge, i doubt it's anything to worry about, but get it checked if you're worried.

I've been on 3 different brands... none of them worked for me and messed with me so badly that i asked my doctor to go on the patch. So far I like it... And it's good because i don't have to remember to take the pill on time everyday.

<-- Rate this answer

A female reader, celtic_tiger United Kingdom + , writes (1 March 2010):

celtic_tiger agony auntThis is something you need to talk to your doctor about.

The brown discharge sounds like breakthrough bleeding which is perfectly normal on the pill, but if its becoming more regular, you should get it checked out.

Most women dont find the right brand of pill straight out, I know I have had some really horrific side effects with one that I tried. Nearly sent me over the edge and made me almost suicidal emotionally. its all to do with the way they react with the hormones and your body. Every woman is different!

Go talk to your Doctor, and use condoms as well until you are sure everything is safe.

<-- Rate this answer

...............................   

A reader, anonymous, writes (1 March 2010):

Try to find a clinic. Brown discharge is not good.

<-- Rate this answer

...............................   

Add your answer to the question "Birth control issues!"

Already have an account? Login first
Don't have an account? Register in under one minute and get your own agony aunt column - recommended!

All Content Copyright (C) DearCupid.ORG 2004-2008 - we actively monitor for copyright theft

0.03125!